SciELO - Scientific Electronic Library Online

 
vol.14 número3Estimação da função de sensibilidade baseada em experimento com relé em malha fechada índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Journal

Artigo

Indicadores

Links relacionados

Compartilhar


Sba: Controle & Automação Sociedade Brasileira de Automatica

versão impressa ISSN 0103-1759

Resumo

COSTA, Oswaldo L. V.  e  AYA, Julio C.C.. Método de diferenças temporais aplicado às equações de Riccati acopladas entre si. Sba Controle & Automação [online]. 2003, vol.14, n.3, pp.223-234. ISSN 0103-1759.  http://dx.doi.org/10.1590/S0103-17592003000300001.

In this paper we present an iterative technique based on Monte Carlo simulations for deriving the optimal control of the infinite horizon linear regulator problem of discrete-time Markovian jump linear systems for the case in which the transition probability matrix of the Markov chain is not known. It is well known that the optimal control of this problem is given in terms of the maximal solution of a set of coupled algebraic Riccati equations (CARE), which have been extensively studied over the last few years. We trace a parallel with the theory of TD(l) algorithms for Markovian decision processes to develop a TD(l) like algorithm for the optimal control associated to the maximal solution of the CARE. Some numerical examples are also presented.

Palavras-chave : Monte carlo simulations; coupled algebraic riccati equations; jump systems; optimal control.

        · resumo em Português     · texto em Português     · Português ( pdf )

 

Creative Commons License Todo o conteúdo deste periódico, exceto onde está identificado, está licenciado sob uma Licença Creative Commons